×

zbMATH — the first resource for mathematics

Generalized discrete-time Popov-Yakubovich theory. (English) Zbl 0778.93097
Summary: This paper deals with the problem of general conditions for the existence of a stabilizing solution to the so-called Kalman-Szegö-Yakubovich system. The well-known Popov-Yakubovich ‘positivity condition’ is replaced with a more general one expressed in terms of the invertibility of an adequate operator. This allows one to consider also game- theoretical situations.

MSC:
93D10 Popov-type stability of feedback systems
93C55 Discrete-time control/observation systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Başar, T.; Bernhard, P., H∞ optimal control and related minmax design problems. A dynamic game approach, (1991), Birkhauser Basel-Boston
[2] V. Ionescu and M. Weiss, Continuous and discrete-time Riccati theory: A Popov function approach, Linear Algebra Appl. (submitted). · Zbl 0802.93031
[3] Ionescu, V.; Weiss, M., Two Riccati formulae for the discrete-time H∞-control problem, Internat. J. control, (1992), to appear
[4] Kwakernaak, H.; Sivan, R., Linear optimal control systems, (1972), Wiley-Interscience London-New York · Zbl 0276.93001
[5] Lihtarnicov, A.L.; Ponomarenko, V.I.; Yakubovich, V.A., Discrete frequency theorem in Hilbert state and control spaces, (), 69-76, (in Russian) · Zbl 0346.49005
[6] Molinari, B.P., The stabilizing solution of the algebraic Riccati equation, SIAM J. control, 11, 2, 262-271, (1973) · Zbl 0254.34006
[7] Molinari, B.P., The stabilizing solution of the discret algebraic Riccati equation, IEEE trans. automat. control, 20, 396-399, (1975) · Zbl 0301.93048
[8] Popov, V.M., Hyperstability of control systems, (1973), Springer-Verlag Berlin-New York · Zbl 0276.93033
[9] Stoorvogel, A.A., The H∞ control problem: A state space approach, Ph.D thesis, (1990), Eindhoven · Zbl 0744.93027
[10] Yakubovich, V.A., Continuous frequency theorem in Hilbert state and control spaces, Siberian math. J., 26, 5, 1081-1102, (1975), (in Russian)
[11] Yakubovich, V.A., On synthesis of optimal controls in a linear differential game with quadratic payoff, Soviet math. dokl., 11, 6, 1478-1481, (1970) · Zbl 0227.90061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.